MathSciNet Relay Station
MathSciNet bibliographic data
MR1356335 47D15 (46L89 47B99)
Arias, Alvaro; Popescu, Gelu Factorization and reflexivity on Fock spaces. Integral Equations Operator Theory 23 (1995), no. 3, 268–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement